MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Hong Kong medical journal = Xianggang yi xue za zhi · 2012

A rare neurological complication due to lithium poisoning.

Chan C H, Leung Anne K H, Cheung Y F, Chan Phillip Y C, Yeung K W Au, Lai K Y

Клинический случайСтатьяПеревод в очереди

Аннотация

Lithium salts have been used in treatment of depression and bipolar disorder for more than 50 years. Neurotoxic side-effects such as nystagmus, ataxia, tremor, fasciculation, clonus, seizure and even coma have been well described in the literature. We present a case of generalised peripheral neuropathy following lithium intoxication. It is a rare presentation with delayed onset and characterised by a rapid downhill course. Diagnosis was confirmed by nerve conduction tests, which showed axonal neuropathy. Despite the profound neurological effects of this toxicity, it is readily reversible with supportive care and the prognosis is good.

Для цитирования: Chan C H, Leung Anne K H, Cheung Y F, Chan Phillip Y C, Yeung K W Au, Lai K Y. A rare neurological complication due to lithium poisoning.. Hong Kong medical journal = Xianggang yi xue za zhi. 2012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.